| Catalog Number |
6126120000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
09/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program. reported events: 2 events were reported for this quarter.Product return status: 1 device was received for evaluation.1 device was available for evaluation but has not yet been received.Evaluation status: 1 device evaluation is in progress.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device fractured.1 event had no patient involvement; no patient impact.1 event had no information received.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record. product return status 2 devices were received. event confirmation status 2 reported events were confirmed; the cause traced to component failure.Evaluation results 2 devices were found to be affected by a fracture.